IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v99y2001i1-2p327-337.html
   My bibliography  Save this article

When Should Bank Regulation Favor the Wealthy?

Author

Listed:
  • Gomis-Porqueras, Pere

Abstract

No abstract is available for this item.

Suggested Citation

  • Gomis-Porqueras, Pere, 2001. "When Should Bank Regulation Favor the Wealthy?," Journal of Economic Theory, Elsevier, vol. 99(1-2), pages 327-337, July.
  • Handle: RePEc:eee:jetheo:v:99:y:2001:i:1-2:p:327-337
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0022-0531(00)92676-0
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Nichols, Donald A, 1974. "Some Principles of Inflationary Finance," Journal of Political Economy, University of Chicago Press, vol. 82(2), pages 423-430, Part I, M.
    2. Scott Freeman, 1986. "Inside Money, Monetary Contractions, and Welfare," Canadian Journal of Economics, Canadian Economics Association, vol. 19(1), pages 87-98, February.
    3. Smith, Bruce D., 1989. "Legal restrictions, "sunspots," and cycles," Journal of Economic Theory, Elsevier, vol. 47(2), pages 369-392, April.
    4. Bencivenga, Valerie R & Smith, Bruce D, 1992. "Deficits, Inflation, and the Banking System in Developing Countries: The Optimal Degree of Financial Repression," Oxford Economic Papers, Oxford University Press, vol. 44(4), pages 767-790, October.
    5. Sargent, Thomas J & Smith, Bruce D, 1987. "Irrelevance of Open Market Operations in Some Economies with Government Currency Being Dominated in Rate of Return," American Economic Review, American Economic Association, vol. 77(1), pages 78-92, March.
    6. John Bryant & Neil Wallace, 1984. "A Price Discrimination Analysis of Monetary Policy," Review of Economic Studies, Oxford University Press, vol. 51(2), pages 279-288.
    7. Cooley, Thomas F & Smith, Bruce D, 1993. "A Theory of Optimal Denominations for Government Liabilities," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 3(4), pages 597-623, October.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:99:y:2001:i:1-2:p:327-337. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.